# SDR DALA2024122311897

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CORROSION LOWER SILL LH SIDE LOCATED AT FR 68 AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PARTS ANGLE (1AE) FILLER (1AE) LOCATED FR68 AFT GALLEY AREA AS PER REPAIR INSTRUCTIONS AS PER A319 SRM 51-41-14- 300-001. (0722258)
